# SDR MWEA011476

- Difficulty date: December 4, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 38,255 hours, 41,537 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 995766444
- Condition: Misdrilled
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER AFT STOP INTERCOSTAL INSTALL INNER ANGLE MISDRILLED  --  REMOVED, DRILLED UP AND INSTALLED NEW ANGLE.
